# SDR C2XA11SH112

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 28,955 hours, 21,738 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part serial: 99081199
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLIGHT 2391 A/C N13970 AIR RETURN FROM EWR-"ON THE CLIMBOUT LOST TWICE ATT AND HDG ON CPT SIDE.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER 800 SERIES AND OPERATIONAL CHECK GOOD IAW 34-21-01 AND OPS CHECK GOOD IAW 34-21-00.  RETURN TO CAT II.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
